MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART TD 65/18; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART TD 65/18; ICD LEAD
Model Number 359074
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Ambient Noise Problem (2877); Impedance Problem (2950)
Health Effect - Clinical Codes Shock from Patient Lead(s) (3162); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Apparent noise on rv lead.Full lead evaluation recommended.Lead remains implanted.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.
 
Additional Manufacturer Narrative
(b)(6) 2022 we were notified of a vt1 episode that delivered an inappropriate atp therapy due to apparent noise/twos.Trends showed an increase in shock impedance.Lead currently remains implanted.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.

Brand Name
LINOX SMART TD 65/18
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key11704142
Report Number1028232-2021-01970
Device Sequence Number11646547
Product Code NVY
UDI-Device Identifier04035479100476
UDI-Public04035479100476
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number359074
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer04/26/2021
05/09/2022
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date04/29/2021
05/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age71 YR
Patient SexMale